# SDR UHLA2010111900260

- Difficulty date: November 19, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 16,583 hours, 10,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF AIRCRAFT STRIP LIGHT ILLUMINESCENT DELAMINATED.  REMOVED AND REPLACED FORWARD SECTION OF PHOTO ILLUMINESCENT LIGHT STRIP IAW EMB 170 MM 33-50-21.
